# SDR PIDA20050165

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pan
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY PAN HAS CORROSION ON LOWER SURFACE FROM BS 986+8 TO BS 1016 AT LBL 38.  REPLACED PAN PER DWG 65-46812 AND SRM 51-10-1.
